# SDR R61A2022052300363

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 34,885 hours, 26,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Angle
- Part number: 17066868001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACFT IN HEAVY CHECK, MAINTENANCE FOUND CORROSION ON THE SHEAR CLIPS ON FR 83, 84, 85 AND 86 AT STR 27R-28R. REMOVED AND REPLACED SHEAR CLIPS ON FR 83,84,85 AND 86 AT STR 27R-28R. IAW EMB SRM 51-40-08. ACFT REMAINS IN HEAVY CHECK.
